MAUDE Adverse Event Report: ZIMMER SURGICAL SA X SERIES ASEPTIC BATTERY HOUSING; BATTERY, REPLACEMENT, RECHARGEABLE

ZIMMER SURGICAL SA X SERIES ASEPTIC BATTERY HOUSING; BATTERY, REPLACEMENT, RECHARGEABLE
Catalog Number 89-8521-470-40
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the locking latches are detached from the battery housing.No consequences or impact to the patient.No further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in france.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
X SERIES ASEPTIC BATTERY HOUSING
Common Device Name
BATTERY, REPLACEMENT, RECHARGEABLE
Manufacturer (Section D)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva
Manufacturer (Section G)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva CH-12 28
SZ   CH-1228
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key24412953
Report Number0008031000-2026-00015
Device Sequence Number5917271
Product Code MOQ
UDI-Device Identifier00889024581746
UDI-Public(01)00889024581746(11)230731(10)5019078
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number89-8521-470-40
Device Lot Number5019078
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2026
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown